# SDR P5CA2014111100053

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 8,768 hours, 1,217 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, FOUND LOWER FORWARD CARGO DOOR DAMAGED AT LOWER FORWARD CORNER.  INSPECTED AND FOUND CORNER BENT AND CRACKED.   REPAIRED IAW SRM 52-30-01-2R-1, REPAIR 1.
